# SDR FDEA201110124454

- Difficulty date: October 12, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 63,825 hours, 28,736 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley
- Part number: MS20220A1
- Condition: Worn
- Location: L1 Door
- Part time: 63,825 hours, 28,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD DRIVE TRACK, UPPER FORWARD PULLEY WORN.  FURTHER INSPECTION FOUND PULLEY TO BE SPLIT.  MINOR REPAIR R & R L1 DOOR UPPER FWD DRIVE PULLEY IAW SRM 51-31--01 AND MM 52-11-00.  NO RIG DISTURBED AND OPS CHECKED GOOD IAW MM 52-11-00-5.
